Weird feelings

As some of you know had my ablation in July but my af came back 3 weeks later and ep put me on deronadrone. Came off it couple month ago due to itching so bad I made my skin bleed. These last two weeks plagued with really bad indigestion and what feels like palpitations but not as strong as they were before my ablation. I know something going on in my chest as can feel it but my gp leaves everything heart wise up to my cardiologist and I've not got an appt until April. Do I go up to a&e as I was pretty ill with my af before my ablation and get checked as last time it developed into permanent af. Just not sure what to do. I am pretty breathless as well.

5 Replies

oldestnewest
  • I think I would ring my EP secretary and ask for advice from your EP. Perhaps he will bring your app forward. Is there an arrhythmia nurse in his team, they are often useful and can be a good conduit between patient and EP.

    If you can't get through and are really concerned then a and e might be your next step,. Take care. Best wishes.

  • Thanks. I've tried ringing Secretary but no answer. I've a heart failure nurse as I've got dilated cardiomyopathy. I'll dig her number out and give her a call. She based at my local hospital where I would go to a&e so she should advise me. Hospital where I see my cardiologist doesn't have an a&e department but the doctors at both hospitals know me so I'll get sorted if have to go up. My partner keeps asking how I know I'm not right and as I tell him after 3 years of af you just know x

  • I was told breathlessness was a serious symptom so there's your answer!

  • as the old saying goes better safe than sorry, I would go to A & E. Good Luck !

  • Hi after my own very own difficult recent experiences with shortness of breath I would go to A&E every time u hve it until they capture what is wrong! Also keep up persistence to see EP. Don't leave things to chance!

You may also like...